RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2011, Volume 11, Issue 1, Pages 111–121 (Mi isu210)  

Computer science

On the solution of chess positions using computational tree logic

R. V. Khelemendik

Keldysh Institute of Applied Mathematics RAS, Moscow, Department of Theoretical Mathematics

Abstract: The paper describes a construction of four formulas of Computational tree logic corresponding to an arbitrary chess position. At least one of these formulas is satisfiable and leads to the solution of chess position: value of position (a draw or a victory of one of the sides) and necessary strategy for getting this value is constructed using the formula model.

Key words: computational tree logic, satisfiability, model.

DOI: https://doi.org/10.18500/1816-9791-2011-11-1-111-121

Full text: PDF file (203 kB)
References: PDF file   HTML file

UDC: 519.6

Citation: R. V. Khelemendik, “On the solution of chess positions using computational tree logic”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 11:1 (2011), 111–121

Citation in format AMSBIB
\Bibitem{Khe11}
\by R.~V.~Khelemendik
\paper On the solution of chess positions using computational tree logic
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2011
\vol 11
\issue 1
\pages 111--121
\mathnet{http://mi.mathnet.ru/isu210}
\crossref{https://doi.org/10.18500/1816-9791-2011-11-1-111-121}


Linking options:
  • http://mi.mathnet.ru/eng/isu210
  • http://mi.mathnet.ru/eng/isu/v11/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:237
    Full text:113
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021